Continuous families of E0-semigroups

Research output: Contribution to journalArticlepeer-review

Abstract

We consider families of E0-semigroups continuously parametrized by a compact Hausdorff space, which are cocycle-equivalent to a given E 0-semigroup β. When the gauge group of β is a Lie group, we establish a correspondence between such families and principal bundles whose structure group is the gauge group of β.

Original languageAmerican English
Pages (from-to)145-160
Number of pages16
JournalHouston Journal of Mathematics
Volume40
Issue number1
StatePublished - 1 Jan 2014

All Science Journal Classification (ASJC) codes

  • General Mathematics

Fingerprint

Dive into the research topics of 'Continuous families of E0-semigroups'. Together they form a unique fingerprint.

Cite this